loading page

Rituximab-Induced Acute Lympholysis and Pancytopenia After COVID-19 Vaccination
  • Yuankai Lin,
  • Victoria Leung
Yuankai Lin
UCSF
Author Profile
Victoria Leung
VACCHCS
Author Profile

Abstract

Current guidelines do not adequately acknowledge the potential acute consequences in patients receiving both rituximab and COVID-19 vaccination. We report a case of rituximab-induced lympholysis and pancytopenia in a patient who received Moderna COVID-19 vaccine ten days before rituximab infusion. These observations highlight the urgent need to update current guideline.

Peer review status:ACCEPTED

07 Apr 2021Submitted to Clinical Case Reports
09 Apr 2021Submission Checks Completed
09 Apr 2021Assigned to Editor
21 Apr 2021Reviewer(s) Assigned
25 Apr 2021Review(s) Completed, Editorial Evaluation Pending
11 May 2021Editorial Decision: Revise Minor
15 May 20211st Revision Received
17 May 2021Submission Checks Completed
17 May 2021Assigned to Editor
17 May 2021Review(s) Completed, Editorial Evaluation Pending
06 Jun 2021Editorial Decision: Accept